Probability calculations under the IAC hypothesis
Mark C. Wilson and
Geoffrey Pritchard
Mathematical Social Sciences, 2007, vol. 54, issue 3, 244-256
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (63)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(07)00044-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:54:y:2007:i:3:p:244-256
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().